Switching from 200 mg Zoloft to 30 mg of C... - Anxiety Support

Anxiety Support
43,070 members44,602 posts

Switching from 200 mg Zoloft to 30 mg of Cymbalta

SW25
SW25
8 Replies

1) How did you wean off Zoloft and start on Cymbalta? Dr. told me to cut Zoloft to 100 mg and start Cymbalta 30 mg in the same day. Info I got on Internet says before day 1 gradually reduce your Zoloft to maximum of 50/mg per day. On day 1 reduce Zoloft to 25mg/day. Do this until day 8 and day 8 stop the Zoloft. On day 9 start taking only the Cymbalta. Your reply to this would be most appreciated. Have a great healthy day.

2) Has anyone done a cross tapering switch?

8 Replies
oldestnewest
Hidden
Hidden

Yes, have experience change from another med to Cymbalta successfully by following my doctor's instructions. He knows my body chemistry and I trust him.

Know you are concerned, so call your doctor and ask him the same question you asked us.

Good luck in your change in antidepressants.

Reply
SW25
SW25
in reply to Hidden

Thanks, I am just doing what he told me to do. That did not work. Could hardly walk I was so dizzy. I am not able to reach him as it is the week-end

Reply
Hidden
Hidden
in reply to SW25

Stacey, you're dizzy? From changing antidepressants? Is there not a doctor that covers for him on the weekends? You can do this...call him and see if there isn't some way to reach him or the doctor covering for him. OK?

Reply
SW25
SW25
in reply to Hidden
Reply
Hidden
Hidden
in reply to SW25

Stacey, if that's the internet info you read, please remember it didn't care for you nor RX your meds. If you are trying to be your own doctor, there is a saying that ends with "then you have a fool for a patient" . And you are no fool. If you are able to research and read this type of info, your dizziness doesn't seem to affect your motor skills or mind. Spend your energy on reaching your doctor, a doctor who covers for him, your doctor's answering service, i.e..and don't give up on that since this is bothering your piece of mind. Make certain that you are eating and taking plenty of fluids. It may just be a minor side effect that will pass.

1 like
Reply
SW25
SW25
in reply to Hidden

Great thanks.

Reply
SW25

No dizziness is with me 24 hours a day unless lying down or sitting down. It's from a failed neck surgery, not meds.

Reply
Hidden
Hidden

Oh, Stacey, how did I misinterpret that? So you are really just being very careful in changing meds. I'd still stick with your doctor's instructions.

I had two fusions in my neck, and so sorry yours failed. I am a friend who has crystals in her inner ear that need to be repositioned and are causing dizziness and balance problems.

Reply

You may also like...